MathSciNet Relay Station
MathSciNet bibliographic data
MR1408498 32J18 (53C56)
Bogomolov, Fedor A. On Guan's examples of simply connected non-Kähler compact complex manifolds. Amer. J. Math. 118 (1996), no. 5, 1037–1046.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement